Skip to main content

Über Synchronismus der Zellteilungen

This is a preview of subscription content, access via your institution.

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Sorokina, M. Über Synchronismus der Zellteilungen. Archiv für Entwicklungsmechanik der Organismen 35, 30–45 (1912). https://doi.org/10.1007/BF02162232

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02162232